CureZone   Log On   Join
Ozonated water & Chemotherapy
 
Exile Views: 1,239
Published: 15 years ago
 

Ozonated water & Chemotherapy


Hi,

Has anyone ever heard of or experienced ozonated water reacting with chemotherapy chemicals. In particular causing a big all-over-body rash, diarreah & sickness. My dad got this after his 4th chemo session & all he can attribute it to is the ozonated water he's been drinking (he'd been drinking more of it than previously). Anyone know.

Exile
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.156 sec, (1)